# SDR COEA2011101204919

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S5397120621416
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION.  BOTH BELLY FAIRING INTERCOSTALS ANGLES WHERE PANAL 191FL MOUNT HAVE CORROSION BEYOND LIMITS.  (LENGTH 18", WIDTH 2.5", DEPTH .010").  REMOVED AND REPLACED 2 ANGLES WITH OEM PARTS.
